# SDR CALA2012121000856

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 59,467 hours, 15,826 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU APPROX FL320. TAT PROBE BECAME INOPERATIVE AND BOTH EEC`S ALSO INOPERATIVE, AT THAT POINT BOTH L NAV AND V NAV WERE INOPERATIVE.  LL REMAINED INOPERATIVE UNTIL LANDING.   R & R TAT IAW MM 34-12-02-024-033 AND 34-12-02-404-008. OPS TEST TAT IAW MM 30-33-00-715-001.  ALL TEST PASSED.
